# SDR FDEA201501190228

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 69,415 hours, 25,343 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182N30021
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH X 2 INCH X  .094 INCH DENT ON TOP OF THE RT HORIZONTAL STAB.   REPAIRED IAW SRM 55-10-01 FIG 201 REPAIR 4.  CATEGORY A MAJOR REPAIR.
